How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask KansasTherapist Your Own Question

KansasTherapist
KansasTherapist, LSCSW
Category: Mental Health
Satisfied Customers: 566
Experience:  17 years experience with depression, abuse, and borderline.
65252638
Type Your Mental Health Question Here...
KansasTherapist is online now
A new question is answered every 9 seconds

rr:mn

This answer was rated:

I've been taking 50 mg of serrtaline for 4 weeks. I've had on going anaxiety. I also take a l1 0.5 of zantac. My doctor told me to go up to 100 on sert. I took .25 Sertraline at 3:00 and fell asleep...I feel like it's made me even more anxious at 6:21

Tony :

Hiya, My name isXXXXX a Mental Health Nurse. May I try to answer your question for you?

Customer :
Drowsiness is one of the side effects of sertraline. You may want to take it in the evening and before bed rather than in the afternoon. Often the drowsy effect wears off as the body gets used to the medication, so you could space it out more during the day once it doesn't make you so sleepy.

I hope this helps.
KansasTherapist, LSCSW
Category: Mental Health
Satisfied Customers: 566
Experience: 17 years experience with depression, abuse, and borderline.
KansasTherapist and other Mental Health Specialists are ready to help you

Related Mental Health Questions